# SDR DXTA2023101998300

- Difficulty date: October 18, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 15,660 hours, 11,928 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: W93224F
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CLIMB THROUGH 10,000 RECEIVED RIGHT IN CLIMB THROUGH 10,000 RECEIVED RIGHT ENGINE FIRE LIGHT, UPON PULLING POWER BACK OUT OF CLIMB DETENT TO CRUISE FIRE LIGHT EXTINGUISHED. AFTER APPLYING CLIMB POWER AGAIN, RT ENGINE FIRE LIGHT CAME BACK ON. ACCOMPLISHED INFLT ENGINE FIRE QRC & LIGHT EXTINGUISHED AFTER PULLING BACK POWER ON RT ENGINE. FIRE LIGHT, UPON PULLING POWER BACK OUT OF CLIMB DETENT TO CRUISE LIGHT EXTINGUISHED.  REMOVED DAMAGE BLEED AIR TUBE SEALS & INSTALLED CUSTOMER SUPPLIED NEW SEALS PN W932-24F NSN ON RH BLEED AIR TUBE. IAW CE-560XL AMM 36-11-00. PERFOREMD ENGINE RUN ON RH ENGINE FOR LEAK CHECK. OPS CHECK IS GOOD 2 TECHS REQUIRED. IAW AMM 71-00-00. 36-11-00. NO DEFECTS NOTED
